# SDR ASAA2023090344965

- Difficulty date: September 3, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 4,205 hours, 1,211 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 3021
- Condition: Faulty
- Location: #1 Engine
- Part time: 4,236 hours, 1,223 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST FOR FOLLOW-UP TO MTX LIGHT & FAULT (#1 LEFT FAMV FAULT 36-12020 #1(LH) FAMV IS NOT IN COMMANDED POSITION)----(#PRI1)----ETOPS SIGNIFICANT SYSTEM----. GROUNDED - YES. (RESOLVED ON W/O: 1967601 TASKCARD: N/R-00001 ) REPLACED #1 FAMV REF AMM 36-12-03, LRU REPLACEMENT TEST AND PNEUMATIC TEST PASSED, NO FAULTS. SEAMC ASHROV NOTIFIED. THIS CLEARS TSR. OPENED AND CLOSED COWLS AND T/R'S REF AMM 71-11-04 AND 78-31-00.
